MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVFP11298
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and is being evaluated.When the product evaluation has been completed the findings will be submitted in a supplemental report.The lot serial number is unknown.When the lot serial number has been obtained, the device history record review will be completed and the results included in a supplemental report.
 
Event or Problem Description
It was reported that the red septum cover, the housing of the planecta, on a pressure monitoring set, was found to be detached.This was found during patient use.There is no further information available.The exact occurrence date is unknown.There is no patient injury reported.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to a change in reportability.Per the evaluation, the septum cover/housing was not detached as reported, therefore this event is no longer reportable.The product evaluation has been completed.It was found that the septum cover/housing was not detached as reported.The red cap was attached to its housing.Further investigation found that the planecta lock or male luer could not be attached due to interference from inside of the sample.The reported issue could not be confirmed.The lot/serial number was unable to be obtained, therefore, the device history record review was unable to be completed.Refer to kra as an additional product code.There was no evidence of a manufacturing nonconformance.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
parque industrial de itabo
carr sanchez km 18.5, dominican republic
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key19822969
Report Number2015691-2024-05632
Device Sequence Number8891365
Product Code DXO
UDI-Device Identifier07460691956247
UDI-Public(01)07460691956247
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVFP11298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown